Vol. 24, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Products and quotients of probabilistic metric spaces

Russell James Egbert

Vol. 24 (1968), No. 3, 437–455
Abstract

In this paper some results concerning the products and quotients of probabilistic metric spaces are presented.

Mathematical Subject Classification
Primary: 60.08
Milestones
Received: 15 February 1966
Published: 1 March 1968
Authors
Russell James Egbert